# SDR DALA1233129259

- Difficulty date: May 20, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 40,289 hours, 20,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW FOUND EMERGENCY OVERWING EXIT LIGHTS ON DURING  PDC.  CYCLED EMERGENCY LIGHTS SWITCH.  LIGHTS REMAINED ILLUMINATED.    RESET CIRCUIT BREAKERS.  OPERATION CHECKED NORMAL.
